# SDR CAL950536

- Difficulty date: May 29, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N477AC
- Make and model: Doug DC-9-82
- Aircraft serial: 48062
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Fs 180
- Part time: 39,162 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

31J - INSPECTION FOUND THE FLOOR SUPPORT STRUCTURE CORRODED AT STA 180.  THE FLOOR SUPPORT WAS REMOVED AND REPLACED IAW SRM 53-01.  (X)
